# SDR P2EA95005

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 119 - MCI - DURING NOSE WHEEL WELL INSPECTION PER EO 953753A010, MAINTENANCE FOUND CORROSION ABOVE NOSE WHEEL WELL APPROXIMATLEY STATION 227.8.  MAINTENANCE REMOVED AND REPLACED STRUCTURAL BEAM.  LEVEL 2 REPORT WILL BE FILED WITH BOEING AND FAA WILL ALSO BE COPIED.  (M)
